# SDR 00FDEA00089

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151FE
- Make and model: Boeing 727-22
- Aircraft serial: 19147
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 65162005
- Condition: Corroded
- Location: Ws 184.80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 693 CORROSION (C57-571-01-01) ON L/W FRONT SPAR WEB AT FUEL CELL PANEL CUT OUT 7340, FWD AND AFT WEB SURFACE WS 182.  REMOVED AND REPLACED CORROSION PER FEDEX SRM 57-10-1, AND IAW FEDEX EA 7-5710-47901, FUEL LEAK CK IAW FEDEX MM 28-11-000-8 DTEP 7C.
